# SDR DALA2017021601332

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 62,479 hours, 26,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING LIGHT FWD BULB IS INOPERATIVE.  FOUND A WIRE DISCONNECTED BEHIND SIDE WALL.  REPAIRED THE  WIRE.
